# SDR REXA2022121201033

- Difficulty date: December 9, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 33,123 hours, 23,633 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313724
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R BETWEEN F.S.333 TO F.S.364 IS CORRODED REMOVED AND REPLACED STRINGER 26R FROM F.S. 333 TO F.S. 364 IAW CRJ-900 SRM 51-42-06-001-001-A01
